Illinois Journal of Mathematics

Sharp inequalities for holomorphic functions

Jacob Burbea

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 31, Issue 2 (1987), 248-264.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255989319

Digital Object Identifier
doi:10.1215/ijm/1255989319

Mathematical Reviews number (MathSciNet)
MR882113

Zentralblatt MATH identifier
0614.32003

Subjects
Primary: 32A35: Hp-spaces, Nevanlinna spaces [See also 32M15, 42B30, 43A85, 46J15]
Secondary: 30D55

Citation

Burbea, Jacob. Sharp inequalities for holomorphic functions. Illinois J. Math. 31 (1987), no. 2, 248--264. doi:10.1215/ijm/1255989319. https://projecteuclid.org/euclid.ijm/1255989319


Export citation